# SDR IPXA2022041881275

- Difficulty date: April 10, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 29,810 hours, 20,667 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 148N3710
- Part serial: NA
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:16/4PER EO B757-5350-20611-C PERFORMED TAP TEST OF PREVIOUS REPAIR AND FOUND DISBOND CONDITION L/H SIDE AT BW 1920-1935 INSIDE APU COMPARTMENTREPAIRED PANEL IAW B757 SRM 51-70-10-2R REPAIR R. 310 DEGREES F, FOR 6 HOURS.
